# SDR UALA2009072002117

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 37,873 hours, 14,638 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Condition: Migrated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE MIGRATED OUT OF FITTING.  REMOVED AND REPLACED L1 DOOR AND REPLACED HINGE FITTINGS.  ADJUSTED DOOR AFTER INSTALLATION AND INSPECTED.
